Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have thick uterus lining, advised biopsy. Have heavy, painful cycles, tubes tied, taking narcotics. Pain relief?

Hello I'm 35 and a mother of seven my tubes are tied I've always had extremely heavy and painful cycles this pass week I was told I had a thick lining around my uterus and need a biopsy done next week what can cause that and what can I do to relieve this pain I'm in I'm on narcotics (Vicodin),and it's not helping my cycles last anywhere from a week to a week in a half and I have break through bleeding every cycle
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From the description of your cycles (the bleed) and the endometrial thickening, this could be caused by a number of conditions, which I cannot comment on, but shall help by listing some of the most common:
-Endometrial hyperplasia
-Tubo-ovarian abscess
-Dysfunctional uterine bleed
-Pelvic inflammatory disease
and a few other.

A transvaginal ultrasound (TVS) and a biopsy would certainly help.

Also, a word of advise, if you are indeed diagnosed with any such conditions and have completed your family, then discuss with your doctor and consider going for a hysterectomy which would be a permanent solution to all such problems.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor